Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 15, Pages 2359-2364

A fixed point theorem for a pair of maps satisfying a general contractive condition of integral type

1Department of Mathematics, Anna University, Chennai 600 025, India
2Department of Mathematics, Indiana University, Bloomington 47405-7106, IN, USA

Received 18 October 2004; Revised 20 July 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We give a general condition which enables one to easily establish fixed point theorems for a pair of maps satisfying a contractive inequality of integral type.